As soon as I found one small staph boil on my skin I immediately went to the doctor and got a script for CIPRO. After a couple days it seemed to take effect and then all of a sudden 4 days into the medication is wake up with 4 new boils, and by that night 6. I made the mistake of trying to “pop” one with a hot compress but it then just got red and now hurts like hell and I have been doing hot compresses three times a day, putting tea tree oil on all of these, taking the CIPRO 500mg twice a day every day. And just they will not go away. And the one that hurts just hurts so bad all the time. I fear I may have done something to have made it a lot worse. I only ever had staph once before and it never got like this. I am going to the doctor of course as soon as possible but does anyone know what’s going on? My doctor saw me two days ago when it looked fine and said it was mild folluculitis. The bumps are small but red and painful. Please help!